# SDR WX0600016

- Difficulty date: January 17, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND OVERHEAD CABIN EMERGENCY LIGHT OUT AT ROW 8, ROW 6 AND ROW 5.  RELAMPED EMERGENCY LIGHTS IN OVERHEAD AT ROW 8, 6, AND 5 IAW MM 33-53-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE
